# SDR 2008UALA00101

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 57,358 hours, 32,188 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Cracked
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS O2 MASK STORAGE BOX CRACKED ON LT DOOR.  SUSPECT BROKEN DUE TO PRE FLIGHT CHECKS. REPLACED F-O O2 MASK STORAGE BOX.  AC OK FOR SERVICE.
